# SDR ZW0A0205902

- Difficulty date: June 4, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 37,080 hours, 31,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C CRACKED TIE CLIP AT STA 1437 VERT BULKHEAD TO LONG 3R. REPLACED TIE CLIP PER SPM 6-70-01.
